Higher cycles on the moduli space of stable curves

この論文にアクセスする

この論文をさがす

著者

抄録

We construct a number of analytic cycles on the moduli space of stable curves by using three moduli spaces: the moduli space of tori with one marked point, that of spheres with four marked points, and that of tori with two marked points. We then prove the linear independence of the cycles in the rational homology groups in order to improve Wolpert's estimates for even degree Betti numbers of the moduli space of stable curves.

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 52(2), 231-267, 2000-04 

    The Mathematical Society of Japan

参考文献:  10件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480134
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    5374823
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ